# SDR CA190507007

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 25,998 hours
- Engine: Pwa PW123D
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 85520003
- Condition: Dented
- Location: Lt Elevator
- Part time: 35,761 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, WHILE PREFORMING THE  BEFORE TAKEOFF CHECKS  PRIOR TO FLIGHT, THE CREW REPORTED THE PITCH CONTROL WAS JAMMED AND THE FLIGHT WAS CANCELLED. AFTER INSPECTION OF THE FLIGHT CONTROL SURFACES, DENT DAMAGE WAS FOUND ON THE L/H ELEVATOR SPRING TAB DUE TO CONTACT WITH THE TOP OF THE RUDDER. DAMAGE TO THE SPRING TAB WAS REPAIRED IN ACCORDANCE WITH RD 8-55-3331. ADDITIONAL INSPECTIONS ARE ONGOING TO IDENTIFY THE ROOT CAUSE OF THE DAMAGE. (TC# 20190507007)
